Analytic Representation of Generalized Functions.
Mathematische Zeitschrift, Tome 97 (1967), pp. 303-319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__97_170719,
author = {John J. Benedetto},
title = {Analytic {Representation} of {Generalized} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {303--319},
year = {1967},
volume = {97},
zbl = {0144.17203},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__97_170719/}
}
John J. Benedetto. Analytic Representation of Generalized Functions.. Mathematische Zeitschrift, Tome 97 (1967), pp. 303-319. http://geodesic.mathdoc.fr/item/MZ_1967__97_170719/